MathSciNet Relay Station
MathSciNet bibliographic data
MR2220418 (2007a:20011) 20C33 (20G05 20G40)
An, Jianbei; Hiss, Gerhard Restricting the Steinberg character in finite symplectic groups. J. Group Theory 9 (2006), no. 2, 251–264.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement